With cedram.org
Table of contents for this issue | Previous article | Next article
Jean-Jacques Loeb
Action d'une forme réelle d'un groupe de Lie complexe sur les fonctions plurisousharmoniques
Annales de l'institut Fourier, 35 no. 4 (1985), p. 59-97, doi: 10.5802/aif.1028
Article PDF | Reviews MR 87c:32035 | Zbl 0563.32013 | 1 citation in Cedram

Résumé - Abstract

Let $G_{{\bf C}}$ be a complex Lie group and $G_{{\bf R}}$ a closed real form of $G_{{\bf C}}$. By definition, a pair $(G_{{\bf C}},G_{{\bf R}})$ is pseudo-convex, if there exists on $G_{{\bf C}}$ a regular function, strictly p.s.h., invariant by $G_{{\bf R}}$, and exhaustive on $G_{{\bf C}}/G_{{\bf R}}$. By definition, $G_{{\bf R}}$ has a purely imaginary specter, if for all $X$ in $(G_{{\bf R}})$, the eigenvalues of ad$\ X$ are purely imaginary. When $G_{{\bf C}}$ has a simply connected radical, this last property is the same as pseudo-convexity of $(G_{{\bf C}},G_{{\bf R}})$. For $(G_{{\bf C}},G_{{\bf R}})$ pseudo-convex and under a discrete subgroup hypothesis, there exists on an invariant open subset $\Omega $, a strictly p.s.h. invariant function, exhaustive on $\Omega /G_{{\bf R}}$. With the same hypothesis, we have the following theorem: ``Let be $\Omega $ a $G_{{\bf R}}$-invariant open subset of de $X\times G_{{\bf C}}$, with connected fibers upon $X$. His protection on $X$ is Stein, when $X$ is Stein". We prove also the non existence of an invariant kählerian metric on $G_{{\bf C}}$, when the specter of $G_{{\bf R}}$ is not purely imaginary. We deduce the non existence of a kählerian metric on some non compact complex nilmanifolds.


[1] N. BOURBAKI, Algèbres de Lie, Hermann, (Chap. I).
[2] B. CHAFI, Principe du Minimum pour les fonctions plurisousharmoniques, Thèse de 3e cycle, Université de Lille 1, (juin 1983).
[3] J. DIEUDONNE, Éléments d'Analyse, Gauthier-Villars, (Tome 4).  Zbl 0485.58001
[4] F. DOCQUIER und H. GRAUERT, Levisches problem und Rungeschen satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann., 140 (1960), 94-123.  MR 26 #6435 |  Zbl 0095.28004
[5] B. GILLIGAN, A. HUCKLEBERRY, On non compact complex nil-manifolds, Math. Ann., 238 (1978), 39-49.  MR 80a:32021 |  Zbl 0405.32009
[6] S. HELGASON, Differential Geometry and Symmetric spaces, Academic Press.  Zbl 0122.39901
[7] J. W. JENKINS, Growth of connected locally compact lie groups, Journ. of functional Analysis, 12 (1973), 113-127.  MR 50 #2388 |  Zbl 0247.43001
[8] C. O. KISELMAN, The partial Legendre transform for plurisubharmonic functions, Invent. Math., 49 (1978), 137-148.  MR 80d:32014 |  Zbl 0378.32010
[9] MATSUSHIMA, MORIMOTO, Sur certains fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. Soc. France, 88 (1960), 137-155. Numdam |  MR 23 #A1061 |  Zbl 0094.28104
[10] MILNOR, Morse Theory, Annals of Math. Studies, 51, Princeton Univ. Press, 1963.  Zbl 0108.10401
[11] M. S. RAGHUNATHAN, Discrete subgroups of Lie groups, Springer Verlag.  Zbl 0254.22005
[12] B. REED, Representations of solvable Lie algebras, Michigan Math., 16 (1969), 227-233. Article |  MR 39 #6936 |  Zbl 0204.36002
[13] G. WARNER, Harmonic analysis on semi-simple Lie groups, Springer Verlag, (Tome 1).  Zbl 0265.22020